Nihonkai Mathematical Journal

Optimal Control For Retarded Control System

JIN-MUN JEONG and JONG-YEOUL PARK

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 1 (1997), 59-70.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844933

Mathematical Reviews number (MathSciNet)
MR1454809

Zentralblatt MATH identifier
0997.49501

Citation

PARK, JONG-YEOUL; JEONG, JIN-MUN. Optimal Control For Retarded Control System. Nihonkai Math. J. 8 (1997), no. 1, 59--70. https://projecteuclid.org/euclid.nihmj/1273844933


Export citation